# SDR AALA20121022008

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 65,862 hours, 22,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E ESCAPE PATH LIGHT INOPERATIVE.  RECONNECTED HARNESS FOR SEAT 3E ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
